# SDR AALA20121127013

- Difficulty date: November 6, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 41,982 hours, 10,440 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FRAME IS DENTED AT BODY STATION 1420 AND STRINGER 25 LEFT.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-00-07-2R FIGURE 201 DETAIL III.
